# SDR 99ZZZX1847

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 2761 · Drag Control Actuator
- Part: Piston
- Part number: 120611
- Condition: Cracked
- Location: Spoiler Actuator
- Component: Boeing, 65449617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTON IS CRACKED IN CORNERS OF KEY SLOTS.  FATIGUE.
